Stable embedding of ill-posed linear equality and inequality systems into fuzzified systems

Kovács, M [Kovács, Margit (Numerikus matematika), szerző]

Angol nyelvű Tudományos Szakcikk (Folyóiratcikk)
Megjelent: FUZZY SETS AND SYSTEMS 0165-0114 1872-6801 45 (3) pp. 305-312 1992
    Azonosítók
    Szakterületek:
      In this paper the (g, p, d)-fuzzification of linear systems is introduced. It is shown that this type of fuzzification possesses the feature of regularization, i.e. the maximal height solution of the fuzzified problem is stable for a wide class of problems. © 1992.
      Hivatkozás stílusok: IEEEACMAPAChicagoHarvardCSLMásolásNyomtatás
      2021-05-08 06:21